MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-391
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: the eyelet both broke, and pulled out of the bone through the cortex.Probable root cause: design.Inadequate (b)(4) material selection for eyelet anchor.Design geometry too sensitive to withstand clinical impaction loads.Eyelet/inserter interface not designed to maintain proper assembly process.Eyelet anchor or inserter shaft not manufactured to specification.Incorrect material used during manufacturing.Eyelet anchor and inserter not assembled to specification application.Excessive force or leveraging of the anchor against the bone.User fully seats eyelet anchor onto inserter which eliminates interference fit.Inadequate assessment of bone quality, pilot hole not prepared.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the product broke.Per additional information received, the product cracked but no broken pieces separated from the it.The procedure was completed successfully.

Brand Name
OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8396924
Report Number0002936485-2019-00091
Device Sequence Number390050
Product Code MBI
UDI-Device Identifier37613327464796
UDI-Public37613327464796
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-391
Device Lot Number18353AG2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR